# SDR MALA070051

- Difficulty date: March 12, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 23,998 hours, 25,868 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED AIR LEAK CAUTION LIGHT ILLUMINATED.  CLOSED BLEED VALVE AND BLEED AIR LEAK CAUTION LIGHT WENT OUT.  CND PROBLEM.  LEAK CHECK RIGHT BLEED SYSTEM.  NO LEAKS FOUND.  PER ENGINEERING REQUEST, REPLACED RIGHT BLEED TUBE.  OPS AND LEAK CHECK GOOD.
